# SDR 9709899104

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N94S
- Make and model: Doug DC-9-15
- Aircraft serial: 47204
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Vert Gyro
- Part number: 258733511
- Condition: Inoperative
- Location: Nr 1
- Part time: 36,401 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 VERTICAL GYRO BECAME INOPERATIVE EN ROUTE.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  REPLACED NR 1 VERTICAL GYRO, OPERATIONAL CHECK OK.
